Aa
A
A
A
Close
Birth Control (Contraception) Community
6.47k Members
Avatar universal

need help

Hi everyone,

I have been on the depo shot for over 2 years. I'm starting to wonder as I am only starting to get side effects. Such as spotting, little cramps around my hips, aching legs, feeling tired and hungry during the day, going to the toilet more often. I have took a pregnancy test from shop, a blood test for pregnancy both come up negative. What to do??
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.